MathSciNet Relay Station
MathSciNet bibliographic data
MR1185269 (94d:60109) 60J15 (28A80)
Khoshnevisan, Davar A discrete fractal in ${\bf Z}\sp 1\sb +$. Proc. Amer. Math. Soc. 120 (1994), no. 2, 577–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement